# SDR 0201442288

- Difficulty date: May 4, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- Aircraft time: 63,096 hours, 41,329 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

APPROACHING TOP OF DESCENT INTO DTW, BOTH -B- PUMP LOW PRESSURE LIGHTS ILLUMINATED.   -A- SYSTEM SHOWED 2.5 GALLONS, -B- SYSTEM QUANTITY SHOWED 1.7 GALLONS.  -B- SYSTEM PRESSURE FELL TO ZERO AFTER SOME FLUCTUATIONS.  COMPLIED WITH COM PROCEDURE FOR FLUID LOSS AND DECLARED AN EMERGENCY.  FLIGHT MADE AN UNEVENTFUL LANDING IN DTW.  DTW MAINTENANCE FOUND -B- PUMP PRESSURE LINE HAD FAILED AND REPLACED SAME.  REPLACED NR 2 -B- PUMP AND SERVICED.  ALL LEAK AND OPERATIONAL CHECKS OK.
